# SDR GAIA99209

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FELL FROM JACKS.  INSPECTED AND REPAIRS ACCOMPLISHED PER AVITAS REPAIR ORDER 99AVHM.059R0-1, REV A 8110-3 DTD 11/21/99 N/R 2998.  (X)
